Research

Resource-distribution via Boolean constraints


Reference:

Pym, D. J. and Harland, J., 2003. Resource-distribution via Boolean constraints. ACM Transactions on Computational Logic, 4 (1), pp. 56-90.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsPym, D. J.and Harland, J.
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code5517

Export

Actions (login required)

View Item